MathSciNet Relay Station
MathSciNet bibliographic data
MR127449 94.10
Blackwell, David; Breiman, Leo; Thomasian, A. J. The capacity of a class of channels. Ann. Math. Statist. 30 1959 1229–1241.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement